MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VV 6 ACCESSORY PACK
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to (b)(4).The hospital reported that during an endoscopic vein harvesting procedure using vv 6 accessory pack, the balloon on the btt on the vasoview 3500 kit spontaneously burst.No harm to the patient.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).
 
Event or Problem Description
Related to tw (b)(4).The hospital reported that during an endoscopic vein harvesting procedure using vv 6 accessory pack, the balloon on the btt on the vasoview 3500 kit spontaneously burst.No injury or harm to the patient.The case was completed with an additional btt.
 
Event or Problem Description
Related to tw (b)(4).
 
Additional Manufacturer Narrative
Trackwise (b)(4).Updated section: g4, g7, h2, h3, h6, h10.Analysis of production (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Historical data analysis for similar complaints: (4109/213/67) there was 1 additional similar complaint reported for the reported failure mode and the reported lot/serial number.A review of the product complaint trend data was performed for the months of jul 2021 through oct 2021.The review does not identify an increasing trend or an adverse trend for three consecutive months for the product family and the failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period nov -2019 through oct-2021 was reviewed.There were no triggers identified for the review period.Testing of actual: (10/213/13/22).The device was returned to the factory for evaluation on 11/01/2021.An investigation was conducted on 11/02/2021.A visual inspection was conducted.Signs of clinical use and slight evidence of blood was observed on the btt.The silicone balloon was observed to have a gash in it on the side of the btt.No other visual defects were observed.No inflation test was conducted due to the gash on the balloon.Based on the returned condition of the device, the reported failure "material rupture" was confirmed.

Brand Name
VV 6 ACCESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12819447
Report Number2242352-2021-00957
Device Sequence Number5615236
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public00607567700376
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2023
Device Model NumberVV 6 ACCESSORY PACK
Device Catalogue NumberVH-2004
Device Lot Number25155767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer11/23/2021
01/26/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date11/30/2021
01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown